Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Worriedscared1

Member
  • Total Reviews

    0
  • Content Count

    43
  • Joined

  • Last visited

Everything posted by Worriedscared1

  1. Definitely be gentle. More damage will only make things worse. Are there improvements so far?
  2. Stay strong. I am hoping others can offer help as to what can improve the skin or get it back to normal maybe?
  3. Your description of the your problem is very much how it seems for me! Only compare to people over 60, sensations in the face, dermatologists so far unhelpful etc. Something is clearly up. Its interesting we have almost the same side effects. The fact we have sensory changes/damage is odd as it is not meant to happen with many powerful 'deep in the skin' cosmetic treatments. I will see a doctor soon. But everything is going slowly. Its been over a year for me and symptoms have not
  4. Thanks. I hope it is better long term. Though i think pictures make it hard to tell as angles and lighting are misleading. I am trying to stop the Differin, I now get more acne than i did in the past without any anti acne medication... The whole thing is a nightmare. Very few products work well enough to not cause irritation. I will be seeing some dermatologists soon. So far no doctor has truly been of help.
  5. Its difficult to find perfect pictures but here are some of how my skin is now. I never had any of this minus the chicken pox mark near my nose and horizontal lines on the forehead. Whatever 'pores' that were there before were minimal and in the center area of the face.
  6. My skin was not like this my whole life and early in the accutane / isotretinoin treatment period. It changed dramatically. Luckily i took pictures showing transition. The skin is badly scarred looking at a distance. I had more acne in the second half of the treatment period mirroring afew others here. I still have a burning sensation and numbness in my face.
  7. I can second the burning feeling in sections of the face! My cheeks burn and the forehead feels numb. I would say rosacea is a possibility or symptoms like that. It is annoying that dermatologists go for the nuclear option before trying other stuff.
  8. Have you healed some more since then? I imagine the colour and pigmentation should be improved at the very least? Do tell us how you are getting on!
  9. Ok A quick update. Minimal change here. Approaching 1 and a half years. None of the pore sizes or shapes have changed much if at all. I feel less discomfort in the skin but it is still there at all times. I was given Differin by the doctor (more vitamin A! ) but it does help keep the face clear. I wish I was given this rather than accutane /isotretinoin as this would have worked fine with the amount of acne i had. I am also taking Efracea which is a low dose -time release doxycycline
  10. I was wondering how everyone washes Vaseline or other stuff with a high amount of petroleum? Face washes seem to do nothing. Vaseline itself is very soothing but the after affect always leaves my skin in worse shape as it never comes off. edit: referring to Vaseline on the face.
  11. My whole upper face is destroyed. It happened so fast under accutane I will never accept it. I lived most of my life with smooth skin now the only non pore bits are smooth (eye area, ridge of nose). I wont accept it.
  12. Really hard staying positive here. My whole face got damaged. There is no pore left untouched. I look awful and strange. There is no hope. I guess I may get some satisfaction from living for others or something. But my life feels like its over now.
  13. I have no idea. I suggest seeing a specialist/ dermatologist if you can.
  14. Be careful with harsh treatments, no need to rush. Your skin isnt perfect of course but I can see acne/ blemishes and PIE. Your skin is good otherwise with minor marks. Dont over treat as many people pick up more damage instead. Less is more.
  15. Your cheeks look good. Minor marks imo. I think some should heal. But I am no expert at skin. My own is very awful post accutane... Feel jealous to be honest.
  16. Yes that is exactly what I have read. Does your skin feel ok? As in comfortable?
  17. Those pores seem normal. Are they new?
  18. Hello, I need another opinion on my scars or skin damage. My skin changed with accutane but I am not sure what type of scars/skin do i have? Here is an after and before for my forehead: My cheeks and temples look very different too. My skin was quite good before.
  19. It sounds like you are doing too much?I would never be able to tolerate the routine you are mentioning even when my skin was good.
  20. Let it heal and see how it ends up. Dont touch it.
  21. Do supply pictures and find heart in the fact that there are others who seemed to have suffered. Be gentle and dont over react harshly!
  22. Be gentle. When did you finish isotretinoin/ accutane? Epiduo and glycolic acid may be too much.
×